# SDR DJFA2011010

- Difficulty date: February 14, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500028
- Aircraft time: 183 hours, 111 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 50536930403
- Condition: Cracked
- Location: Lt Engine
- Part time: 183 hours, 111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF REPETATIVE INLET INSP, REQUIRED BY SB SB505-71-0001, MX  FOUND MULTIPLE CRACKS ON THE LT ENG INLET.  DURING ACCOMPLISHMENT OF REPETATIVE INLET INSPECTION REQUIRED BY EMBRAER SERVICE BULLETIN SB505-71-0001, MAINTENANCE TECHNICIANS FOUND MULTIPLE CRACKS ON THE LH ENGINE INLET. INLET WAS REPAIRED IN ACCORDANCE WITH EMBRAER ISR 8000027793A.
